# SDR SWAA2020032323485

- Difficulty date: February 23, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED; BS 253 TO BS 259; LBL 14 TO RBL 6 / REPAIRED COCKPIT FLOOR DAMAGE. BS253-BS259. LBL14 TO RBL6 PER EA 1-A53-33179 REV IR.
